$24.30
In stock
Guaranteed refund or reship if you haven't received your order
Secure and encrypted payment processing
We ship to over 40 countries including the USA, UK, Europe, Australia and Japan

Pharmacological properties

the mechanism of action of paracetamol is explained by inhibition of prostaglandin synthesis in the central nervous system; paracetamol also acts on the thermoregulation center in the hypothalamus. phenylephrine is a sympathomimetic. its effect is primarily associated with direct stimulation of adrenoreceptors and partially with an indirect effect, which is achieved by the release of norepinephrine. phenylephrine reduces swelling of the nasal mucosa, facilitates breathing. causes narrowing of arterioles, increases opss and hell.

Pharmacokinetics When taken orally, paracetamol is rapidly absorbed from the digestive tract. Cmax in blood plasma is reached after 30-60 minutes. When used in therapeutic doses of T½ is 1–4 hours. Paracetamol is metabolized in the liver, mainly through the conjugation reaction. Depending on the concentration in the blood plasma, it is partially amenable to deacetylation or hydroxylation. The main route of excretion is with urine (90–100% within 24 hours): in the form of conjugates of glucuronides (60%), sulfates (35%) or cysteine ​​(3%). Phenylephrine hydrochloride is absorbed in the gastrointestinal tract at a variable speed, metabolized by MAO in the intestines and liver. Following oral administration of Cmax in plasma is reached after 1-2 hours. Average T½ - 2-3 hours. Excreted in urine in the form of sulfate conjugate.

Indications

Symptomatic treatment for acute respiratory infections and flu, accompanied by headache, pain in the muscles and joints, sore throat, fever, stuffy nose.

Application

Pour the contents of 1 sachet into a cup and pour hot water. mix until completely dissolved, if necessary, can be sweetened. take in a warm form.

Adults and children over the age of 12 years: 1 sachet. If necessary, the reception can be repeated every 4-6 hours. Do not take more than 4 sachets per day.

The course of treatment should last no more than 3-5 days.

Contraindications

Hypersensitivity to any of the components of the drug, severe hepatic and renal impairment, congenital hyperbilirubinemia, glucose-6-phosphate dehydrogenase deficiency, rare hereditary forms of fructose intolerance, malabsorption of glucose-galactose or sucrose-isomaltose deficiency, alcoholism, blood disease, severe anemia , leukopenia, thrombosis, thrombophlebitis, conditions of increased excitement, sleep disturbance, severe ag, organic diseases of the cardiovascular system (including atherosclerosis), ekompensirovannaya heart failure, cardiac conduction disorders, predisposition to vascular spasm, coronary artery disease, angle-closure glaucoma, acute pancreatitis, prostatic hypertrophy, severe diabetes, epilepsy, hyperthyroidism.

The drug is contraindicated in patients using tricyclic antidepressants or beta-adrenergic blockers or taking MAO inhibitors over the past 2 weeks. Do not use in patients with phenylketonuria. It is not recommended for use in patients with an increased rate of blood coagulation and a tendency to thrombosis.

Do not use with drugs that inhibit or increase appetite, and amphetamine-like psychostimulants.

Pregnancy and lactation. Childrens age up to 12 years.

Side effects

On the part of the skin and subcutaneous tissue: rash, itching, urticaria, purpura, allergic dermatitis, erythroderma, erythema multiforme, Stevens-Johnson syndrome, toxic epidermal necrolysis, hemorrhage;

from the immune system: allergic reactions (including angioedema), anaphylaxis, anaphylactic shock;

from the psyche: psychomotor agitation, disorientation, anxiety, nervous excitement, a sense of fear, irritability, sleep disturbance, insomnia, confusion, depression, hallucinations, anxiety, sedation;

from the nervous system: headache, dizziness, tremor, paresthesia;

on the part of the organ of hearing and the vestibular apparatus: tinnitus, vertigo;

on the part of the organ of vision: impaired vision and accommodation, mydriasis, increased intraocular pressure;

from the gastrointestinal tract: nausea, vomiting, dry mouth, ulcers of the oral mucosa, hypersalivation, discomfort and abdominal pain, decreased appetite, heartburn, diarrhea, hemorrhage;

from the hepatobiliary system: impaired liver function, increased activity of liver enzymes, hepatonecrosis, liver failure, jaundice;

on the part of the blood system and lymphatic system: anemia, sulfhemoglobinemia and methemoglobinemia, hemolytic anemia, thrombocytopenia, leukopenia, neutropenia, pancytopenia, agranulocytosis;

on the part of the kidneys and urinary system: impaired urination, urinary retention (most likely in patients with prostatic hypertrophy), oliguria, renal colic, nephrotoxic effect;

on the part of the cardiovascular system: increased blood pressure, tachycardia or reflex bradycardia, palpitations, shortness of breath, heart pain, arrhythmia, edema;

from the respiratory system, chest and mediastinal organs: bronchospasm in patients sensitive to acetylsalicylic acid and other NSAIDs;

others: general weakness, fever, increased sweating, hypoglycemia, hyperglycemia, glucosuria.

special instructions

The drug should be used with caution in patients prone to increased hell, as well as with liver and kidney diseases.

Avoid concomitant use with other drugs intended for the symptomatic treatment of colds and flu, vasoconstrictor drugs for the treatment of rhinitis, as well as drugs containing paracetamol. Before using the drug, patients with pheochromocytoma, difficulty urinating, Raynauds disease should consult with a doctor (which can be manifested by the occurrence of pain in the fingers and toes in response to cold or stress).

The drug contains sucrose, therefore, the drug should not be used in patients with rare hereditary forms of fructose intolerance, in case of impaired glucose-galactose absorption or sucrose-isomaltose deficiency.

The drug contains aspartame, which is a derivative of phenylalanine, which is dangerous for patients with phenylketonuria.

If the patients condition does not improve, consult a doctor.

If the symptoms of the disease do not disappear after 5 days of taking the drug, treatment should be discontinued.

Do not exceed the indicated dose.

If the dose was accidentally exceeded, you should immediately consult a doctor.

Due to the high content of paracetamol, do not use for liver and kidney diseases without consulting a doctor.

Phenylephrine, which is part of the drug, can cause angina attacks.

If, on the recommendation of a doctor, the drug is used for a long period, monitoring of the functional state of the liver and peripheral blood picture is necessary. With prolonged use in high doses, aplastic anemia, pancytopenia, agranulocytosis, neutropenia, leukopenia, thrombocytopenia are possible.

Use during pregnancy and lactation. The drug is contraindicated during pregnancy and lactation.

Children. The drug is contraindicated in children under the age of 12 years.

The ability to influence the reaction rate when driving vehicles or working with other mechanisms. When using the drug, it is not recommended to drive vehicles and work with other mechanisms, since the drug can cause drowsiness.

Interactions

The simultaneous use of MAO, tricyclic antidepressants, methyldopa is contraindicated due to the possible occurrence of severe arterial hypertension, tachycardia, hyperthermia, dysfunction of vital organs, which can lead to death. the drug enhances the effects of sedatives and antiepileptic drugs, ethanol and ethanol-containing drugs. with simultaneous use with antihypertensive drugs, the effectiveness of the latter may decrease. while using with some sleeping pills, antiepileptic drugs, barbiturates, rifampicin, ethanol, non-toxic doses of paracetamol can cause liver damage. barbiturates reduce the antipyretic effect of paracetamol. with the simultaneous use of paracetamol with azidothymidine, the development of neutropenia is possible. with the simultaneous use of paracetamol enhances the hepatotoxicity of chloramphenicol. paracetamol potentiates the effect of indirect anticoagulants. paracetamol absorption rate may be increased by metoclopramide and domperidone and decreased by cholestyramine.

The interaction of phenylephrine with MAO inhibitors causes a hypertensive effect, with tricyclic antidepressants (e.g. amitriptyline) - increases the risk of cardiovascular side effects, with digoxin and cardiac glycosides - leads to impaired heartbeat or myocardial infarction. Phenylephrine with other sympathomimetics increases the risk of adverse reactions from the cardiovascular system. Phenylephrine can reduce the effectiveness of beta-adrenergic blockers and other antihypertensive drugs (reserpine, methyldopa) with an increased risk of hypertension and other adverse reactions from the cardiovascular system.

The drug is not recommended for patients using MAO inhibitors or who completed therapy with them less than 2 weeks ago.

Overdose

An overdose of paracetamol can cause liver failure. liver damage is possible in adults after oral administration of 10 g or more of paracetamol and in children who have taken paracetamol in a dose of more than 150 mg / kg of body weight.

Symptoms of an overdose of paracetamol in the first 24 hours: increased sweating, psychomotor agitation or depression of the central nervous system, headache, paleness, dizziness, insomnia, heart rhythm disturbance, tachycardia, reflex bradycardia, extrasystole, tremor, hyperreflexia, nausea, anxiety, p and abdominal pain. In severe cases, impaired consciousness, hallucinations, convulsions and arrhythmia are possible. Symptoms of liver damage can occur 12–48 hours after an overdose. Impaired glucose metabolism and metabolic acidosis may occur. In acute overdose, liver damage can cause toxic encephalopathy with impaired consciousness, which can lead to death. When taking high doses, violations of the urinary system are possible - nephrotoxicity (renal colic, interstitial nephritis, papillary necrosis). ARF with tubulonecrosis can occur even without liver damage. There have been reports of pancreatitis and arrhythmias.

With prolonged use in high doses, aplastic anemia, pancytopenia, agranulocytosis, neutropenia, leukopenia, thrombocytopenia are possible.

It is believed that an additional amount of toxic metabolites in case of an overdose irreversibly binds to liver tissue.

In case of an overdose of paracetamol, it is necessary to provide emergency medical care, even if no symptoms of an overdose are detected. To ensure proper qualified care and adequate therapy, all patients with an overdose (7.5 g or more of paracetamol) should be hospitalized.Immediate gastric lavage, intake of activated charcoal, and continued symptomatic therapy are necessary. The use of paracetamol antidotes - intravenous N-acetylcysteine ​​or oral methionine - can have a positive effect within 48 hours after an overdose.

An overdose due to the action of phenylephrine can cause increased sweating, psychomotor agitation or depression of the central nervous system, headache, pallor, dizziness, insomnia, heart rhythm disturbance, tachycardia, reflex bradycardia, extrasystole, tremor, hyperreflexia, nausea, irritability, p HELL. In severe cases, impaired consciousness, hallucinations, convulsions and arrhythmia are possible.

In case of an overdose, gastric lavage, the use of activated charcoal, symptomatic therapy, the use of alpha-adrenergic blockers, such as phentolamine, are necessary for severe hypertension.

Storage conditions

In the original packaging at a temperature not exceeding 25 ° C.

Tags: Aydrink, Paracetamol